Looks like you are ready to go. Curious...why have you been taking Immodium during the taper? Were you feeling withdrawal symptoms?
You know I keep hearing about how Immodium helps, I believe it or not couldn't spend any more money on anything else to help me with my detox (Vicodin) - I had bought a multi vit, some calcium and magnesium, which I was told would help with my brain opiate receptors and that was it. I really think the cal/mag did help a lot because this detox has been relatively easy. Some days were rough but for the most part I have not missed one day of full deep house cleaning, laundry, cooking (I live with my son and his family and since I'm not working right now it's my only job, that, and helping with the kids). (of course it's not the same as working, I also have to go back to work pretty soon). ANYWAY, today marks 3 weeks totally off. I also quit coffee and smoking at the same time,( I know that sounds crazy) and I did good! I heard about Hylands helping with the fidgetty legs at night. I didn't try that either. I wish you so much good luck. I wish I would have been able to utilize the Immodium. Try to get some calcium/magnesium too, which will help. It can only get better from here! I'm proof!
No WD symptoms..
I can't say how much Immodium I took...if you want to know we can talk in private....I am pretty sure that is not allowed here...seeing that when I started this I made a post about it that got deleted.
anyways...a month ago....before any Imodium. I got so bad that I needed a min of 120 mg of Hydro per day to function...but was talking 170-200 mg mostly..some days more, some a little less.
I could not believe I let that happen....and my life was unraveling again...I heard of the Imodium life saver.
there was no way I could go to my family after messing up again like this....not a chance...and I could not fake sick on that high of a habit...I would of needed a week away from my kids and work..and that was not possible.
so I went to Costco and bought a ton of Imodium..the first day I took it..I was able to drop from near 20 tens per day...down to 8 tens and be "good". I was shocked....my tolerance was still to high to drop all the way down to where I am now...but wow...I could not believe it..
next I was scared about being stopped up...I went a few days...it was hard for about a week to take a number 2. then I slowly adjusted.....after 10 days my bowel movements were normal..harder but normal..I stayed around 70-100 mg per day...then decided I don't want to be on Imodium forever..and I can't be complacent.
7 days ago..
I went from 65-80 mg a day down to 35 tuesday and 20 yesterday.
NO WD...except mental fatigue..which is to be expected..no physical symptoms...maybe a slight RLS, and it was harder to stay a sleep all night..but I got 8 hours every night....no sweats, no chills, nothing....
after a while I timed my Imodium doses to make sure I can taper off and not go into WD.
it has worked amazingly.
without it..there is ZERO chance I could be here without suffering greatly...
***here is the most important part...when I went cold turkey I would die mentally, depression in hell..the Imodium mimic the use..so you wont go into massive depression..also taking the 5 HTP has helped a lot.
I don't advise anyone to do what I did...but I am just telling you what I did because you asked.
That is amazing....dealing with kids all day to me is harder then work..I had my son last night and there is that having to keep up with the energy of a 4 yr old...after he went home I was so relieved...just because I could shut down mentally until this has passed...
It feels like I haven't rested in years....
good luck, keep it up
I don't want to know about the Immodium, I already know how to abuse drugs thanks.
I wish you the best and hope you get through this. Keep posting, it is a great place for support.